# SDR C2XA11CL003

- Difficulty date: January 3, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 18,163 hours, 14,482 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Part serial: SPE0314599
- Condition: Failed
- Location: Apu Bay
- Part time: 11,059 hours, 15,884 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE AND BURNING ODOR IN CABIN & COCKPIT WITH APU FAIL WHILE BOARDING.  EMERGENCY EVACUATION AT THE GATE.  MAINTENANCE INSPECTED AND FOUND APU INOP AND AUTO SHUT DOWN CAUSING SMOKE IN CABIN.  MAINTENANCE REPLACED THE APU AND OPERATIONAL CHECKS WERE GOOD.
